# SDR AALA20070093

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - DURING GEAR RETRACTION AFTER TAKEOFF HEARD LOUD AIR NOISE AND FELT VIBRATION FROM NOSE GEAR AREA.  CYCLED GEAR WITH NO CHANGE.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR DOOR IN OPEN POSITION.  ADJUSTED LEFT FORWARD DOOR LINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
